Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15362
Title: Some optimality conditions of quasilinear elliptic obstacle optimal control problems
Authors: Ye, Y
Chan, CK 
Leung, BPK 
Keywords: Existence
Necessary condition
Obstacle optimal control
Issue Date: 2007
Publisher: Elsevier
Source: Applied mathematics and computation, 2007, v. 188, no. 2, p. 1757-1771 How to cite?
Journal: Applied mathematics and computation 
Abstract: This paper is concerned with an obstacle optimal control problem for a quasilinear elliptic variational inequality with a source term. The pth power of Laplacian of the obstacle appears in the cost functional. This feature leads that it is hard to derive the optimality system for the underlying problem. The existence for the optimal control is proved and we also show how to obtain optimality system using a passage to the limit in the approximation process.
URI: http://hdl.handle.net/10397/15362
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2006.11.038
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Aug 16, 2017

Page view(s)

23
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.